default-icon
Weight gain in last few months
Hi, I have gained 10-12kg weight in last 1.5years Now I am 150cm tall with 62kg of weight Earlier it used to be 47-48kg. My periods are regular. I don't have any other health issues. (Now I do yoga 3-4 days of a week and also watching my sugar intake.) What can be the reason? Should I get it checked? Thanks
27 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Get your thyroid profile along with blood sugar levels  which can commonly cause weight gain. Also get your Usg Abdomen to rule out Polycystic ovaries
Next Steps
Thyroid profile FBS/PPBS USG ABDOMEN
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +160
Consult with a doctor
Online now
Avoid junk foods
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Get your thyroid checked
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Get tsh test done
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.